Second-order traffic flow models on networks


Göttlich, Simone ; Herty, Michael ; Moutari, Salissou ; Weißen, Jennifer



DOI: https://doi.org/10.1137/20M1339908
URL: https://epubs.siam.org/doi/10.1137/20M1339908
Additional URL: https://arxiv.org/abs/2005.12060
Document Type: Article
Year of publication: 2021
The title of a journal, publication series: SIAM Journal on Applied Mathematics
Volume: 81
Issue number: 1
Page range: 258-281
Place of publication: Philadelphia, PA
Publishing house: Society for Industrial and Applied Mathematics
ISSN: 0036-1399 , 1095-712X
Related URLs:
Publication language: English
Institution: School of Business Informatics and Mathematics > Wissenschaftliches Rechnen (Göttlich 2011-)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




Metadata export


Citation


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item